# SDR DHLA200900053

- Difficulty date: November 3, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 86,319 hours, 31,851 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL OIL ODOR COMMING FROM LT PACK.   RAN LT PACK, SUSPECT WAS FROZE UP PACK.  OPS CK GOOD NO DEFECT NOTED IAW MM 36-10-0.
